9 Publications

Mark all

[9]
2020 | Preprint | LibreCat-ID: 19941
McLachlan RI, Offen C. Backward error analysis for variational discretisations of partial  differential equations. arXiv:200614172.
LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
Kreusser LM, McLachlan RI, Offen C. Detection of high codimensional bifurcations in variational PDEs. Nonlinearity. 2020;33(5):2335-2363. doi:10.1088/1361-6544/ab7293
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
Offen C. Analysis of Hamiltonian Boundary Value Problems and Symplectic Integration. Palmerston North, New Zealand: Massey University; 2020.
LibreCat | Files available
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
McLachlan RI, Offen C. Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation. Foundations of Computational Mathematics. 2020;20(6):1363-1400. doi:10.1007/s10208-020-09454-z
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
McLachlan RI, Offen C, Tapley BK. Symplectic integration of PDEs using Clebsch variables. Journal of Computational Dynamics. 2019;6(1):111-130. doi:10.3934/jcd.2019005
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
McLachlan RI, Offen C. Bifurcation of solutions to Hamiltonian boundary value problems. Nonlinearity. 2018:2895-2927. doi:10.1088/1361-6544/aab630
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
McLachlan RI, Offen C. Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci. New Zealand Journal of Mathematics. 2018;48:83-99.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
McLachlan RI, Offen C. Symplectic integration of boundary value problems. Numerical Algorithms. 2018:1219-1233. doi:10.1007/s11075-018-0599-7
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940
Offen C. Local intersections of Lagrangian manifolds correspond to catastrophe  theory. arXiv:181110165.
LibreCat | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

9 Publications

Mark all

[9]
2020 | Preprint | LibreCat-ID: 19941
McLachlan RI, Offen C. Backward error analysis for variational discretisations of partial  differential equations. arXiv:200614172.
LibreCat | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19939
Kreusser LM, McLachlan RI, Offen C. Detection of high codimensional bifurcations in variational PDEs. Nonlinearity. 2020;33(5):2335-2363. doi:10.1088/1361-6544/ab7293
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Dissertation | LibreCat-ID: 19947
Offen C. Analysis of Hamiltonian Boundary Value Problems and Symplectic Integration. Palmerston North, New Zealand: Massey University; 2020.
LibreCat | Files available
 
[6]
2020 | Journal Article | LibreCat-ID: 19938
McLachlan RI, Offen C. Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation. Foundations of Computational Mathematics. 2020;20(6):1363-1400. doi:10.1007/s10208-020-09454-z
LibreCat | DOI | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945
McLachlan RI, Offen C, Tapley BK. Symplectic integration of PDEs using Clebsch variables. Journal of Computational Dynamics. 2019;6(1):111-130. doi:10.3934/jcd.2019005
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
McLachlan RI, Offen C. Bifurcation of solutions to Hamiltonian boundary value problems. Nonlinearity. 2018:2895-2927. doi:10.1088/1361-6544/aab630
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19943
McLachlan RI, Offen C. Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci. New Zealand Journal of Mathematics. 2018;48:83-99.
LibreCat | Files available | Download (ext.)
 
[2]
2018 | Journal Article | LibreCat-ID: 19937
McLachlan RI, Offen C. Symplectic integration of boundary value problems. Numerical Algorithms. 2018:1219-1233. doi:10.1007/s11075-018-0599-7
LibreCat | DOI | Download (ext.)
 
[1]
2018 | Preprint | LibreCat-ID: 19940
Offen C. Local intersections of Lagrangian manifolds correspond to catastrophe  theory. arXiv:181110165.
LibreCat | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed